# SDR UF6A990103

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 201087001
- Condition: Failed
- Location: Rt Mlg
- Part time: 13,782 hours
- Component: Rotol
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SBN - FLT 5750 - RIGHT MAIN LANDING GEAR WOULD NOT FULLY RETRACT AFTER TAKEOFF.  MAINTENANCE LUBRICATED RIGHT HAND MAIN LANDING GEAR UPLOCK.  PERFORMED SEVERAL EXTENSIONS AND RETRACTIONS WITH NO FAULT FOUND.  (X)
